# SDR HALA20240112002

- Difficulty date: January 11, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 38,705 hours, 65,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY LIGHTS INOP. REMOVED AND REPLACED OVERWING EMERGENCY LIGHT BATTERY PER AMM 31-51-06. OPS CHECK GOOD. OK FOR SERVICE.
